MAUDE Adverse Event Report: BARD ACCESS SYSTEMS STATLOCK CV ULTRA DUAL POSTED TRICOT PAD, TETHERED LOCKING CAPS. 25 BOX; STAND, INFUSION

BARD ACCESS SYSTEMS STATLOCK CV ULTRA DUAL POSTED TRICOT PAD, TETHERED LOCKING CAPS. 25 BOX; STAND, INFUSION
Catalog Number CV0321
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of statlock retention device separation from the pad substrate was confirmed; however, the root cause was not identified.The product returned for evaluation was two photographs depicting a statlock cv ultra dual post catheter stabilization device.The depicted device was attached to a hemo-flow dialysis catheter.The retainer portion of the device was completely detached from the tricot substrate pad.The substrate pad exhibited material discoloration.Inspection of the submitted photographs confirmed detachment of the retainer from the pad, inspection of the photographs was insufficient to identify the cause of the detachment.Potential contributing factors include chemical degradation of the adhesive and insufficient adhesive application.A lot history review (lhr) of judsf496 showed one other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility in (b)(6).
 
Event or Problem Description
It was reported that it has occurred for the 2nd time in two different patients that the fixation member releases from the fixation patch.The patch was on the patient's photo, placed on tuesday.The photo shows what the nurse found four days later.Patient has not been in the shower with the patch.This patch is very important for the fixation of (not yet ingrown) tunneled central venous catheters.Releasing has a significant risk of dislocation and infection.This report addresses the 2nd patient.
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of statlock retention device separation from the pad substrate was confirmed; however, the root cause was not identified.Two photographs depicting a statlock cv ultra dual post catheter stabilization device were returned for investigation.The depicted device was attached to a hemo-flow (non-vad) dialysis catheter.The retainer portion of the device was completely detached from the tricot substrate pad.The substrate pad exhibited material discoloration.Inspection of the submitted photographs confirmed detachment of the retainer from the pad, but the cause of the detachment could not be determined from the photographs.An unused same lot sample was subsequently returned.A visual observation of the unused sample revealed that the retainer was adhered to the substrate.The adhesive extended to the perimeter of the retainer base.After forcefully removing the retainer from the substrate, a microscopic examination revealed variation in adhesive coverage near the center of the retainer.The manufacturing facility was notified of this complaint.There were no changes in the manufacturing process and quality inspections revealed no issues associated with the reported lot.Potential contributing factors include chemical degradation of the adhesive, patient induced damage, and insufficient adhesive application of the affected part.A lot history review (lhr) of judsf496 showed one other similar product complaint(s) from this lot number.The complaints for this lot number have been reported from the same facility in the netherlands.
 
Event or Problem Description

Brand Name
STATLOCK CV ULTRA DUAL POSTED TRICOT PAD, TETHERED LOCKING CAPS. 25 BOX
Common Device Name
STAND, INFUSION
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9655049
Report Number3006260740-2020-00354
Device Sequence Number1877991
Product Code FOX
UDI-Device Identifier00801741081576
UDI-Public(01)00801741081576
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2022
Device Catalogue NumberCV0321
Device Lot NumberJUDSF496
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2020
Event Location Hospital
Initial Date Received by Manufacturer 01/09/2020
Supplement Date Received by Manufacturer02/24/2020
Initial Report FDA Received Date01/31/2020
Supplement Report FDA Received Date03/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1